兰州大学机构库 >数学与统计学院
SPATIAL DEGENERACY VS FUNCTIONAL RESPONSE
Wang, YX; Li, WT(李万同); Wang, YX (reprint author), Univ Elect Sci & Technol China, Sch Math Sci, Chengdu 611731, Sichuan, Peoples R China.
2016-10
Source PublicationDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B   Impact Factor & Quartile
ISSN1531-3492
Volume21Issue:1-8Pages:2811-2837
AbstractIn this paper, we are concerned with a predator-prey model with Beddington-DeAngelis functional response in heterogeneous environment. By the bifurcation theory and some estimates, the global bifurcation of positive stationary solution is shown. Our result shows that new stationary patterns are produced by the spatial degeneracy and the Beddington-DeAngelis functional response. Essentially different from the known results, the two factors generate two critical values for the prey growth rate lambda. As lambda crosses each critical value, the positive stationary solution set undergoes a drastic change. In particular, when lambda is suitably large, the interaction between the two factors yields nonexistence of positive stationary solutions for any mu, which is in strong contrast to the existence for suitable ranges of mu corresponding to the Lotka-Volterra or Holling-II functional response. Moreover, which one of the two factors plays a dominating role in the stationary patterns is shown. In addition, we give the asymptotic behavior of the positive stationary solutions as mu -> infinity. Finally, both uniqueness and multiplicity of the positive stationary solutions are shown as well as their stability.
KeywordPredator-prey Model Spatial Heterogeneity Positive Stationary Solution Stability
Subject AreaMathematics
PublisherAMER INST MATHEMATICAL SCIENCES-AIMS
DOI10.3934/dcdsb.2016074
Publication PlaceSPRINGFIELD
Indexed BySCIE
Language英语
First Inst
Funding Project国家自然科学基金项目 ; 中央高校基本科研业务费专项资金
Project NumberNSF of China [11501084, 11271172] ; Fundamental Research Funds for the Central Universities [ZYGX2015J094, lzujbky-2016-ct12]
WOS IDWOS:000388952800023
Funding OrganizationNSFC ; LZU
SubtypeArticle
IRIDWOS:000388952800023
Department[Wang, Yu-Xia] Univ Elect Sci & Technol China, Sch Math Sci, Chengdu 611731, Sichuan, Peoples R China;
[Li, Wan-Tong] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/189002
Collection数学与统计学院
Corresponding AuthorWang, YX (reprint author), Univ Elect Sci & Technol China, Sch Math Sci, Chengdu 611731, Sichuan, Peoples R China.
Recommended Citation
GB/T 7714
Wang, YX,Li, WT,Wang, YX . SPATIAL DEGENERACY VS FUNCTIONAL RESPONSE[J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2016,21(1-8):2811-2837.
APA Wang, YX,Li, WT,&Wang, YX .(2016).SPATIAL DEGENERACY VS FUNCTIONAL RESPONSE.DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,21(1-8),2811-2837.
MLA Wang, YX,et al."SPATIAL DEGENERACY VS FUNCTIONAL RESPONSE".DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 21.1-8(2016):2811-2837.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Wang, YX]'s Articles
[Li, WT]'s Articles
[Wang, YX (reprint author), Univ Elect Sci & Technol China, Sch Math Sci, Chengdu 611731, Sichuan, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, YX]'s Articles
[Li, WT]'s Articles
[Wang, YX (reprint author), Univ Elect Sci & Technol China, Sch Math Sci, Chengdu 611731, Sichuan, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, YX]'s Articles
[Li, WT]'s Articles
[Wang, YX (reprint author), Univ Elect Sci & Technol China, Sch Math Sci, Chengdu 611731, Sichuan, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.